Look up the Thomas recipe... It will help. Good luck
Look up the Thomas recipe... It will help. Good luck
Hi Grumopglog. Welcome to the forum !! You are on Day 3 !! Congrats I know you do not feel to excited but I'm excited for you.. You are almost over the worst of it day 3 and 4 are usually the worst.. When you get off work you may want to stop at the store and get Hylands restful leg. It will help with the restless leg (RLS) also Epson's salt in a bath would force magnesium into your muscles helping the aches.. walking lots of walking and hot showers as many as you can manage to take.. Drink a sports drink to balance electrolytes you do not want to become dehydrated and you may want to pick up a protein drink with multi vitamins in it as it will help you to feel better.. try to eat clean fruit veggies meat.. By day 5 you will feel a easing of the symptoms. some sleepy time tea a hot bath our shower before bed may help although sleep is the last to return. This is your first wd so it should clear quickly.. It would not hurt to get some counseling as to the death of your Mom. I'm very sorry to read this I pray the Creator eases your heart.. I wish you the best and again Congrats on reclaiming your life and letting the pills run out.. Oh yes Imodium for the bathroom if that has not let up ! I wish you well.. lesa
Regarding benzodiazapine. Very dangerous drug. It will work over the short term but tolerance builds very quickly. I could take 1/2 mg and sleep well. In 1 week I was taking 2mg and sometimes more. Every fatal OD I personally know of included benzos. The withdrawals can be horrific and can last several years. These problems don't happen to everyone, but if you develop a problem with benzos you are in for quite a ride. Since you've stated that you don't trust yourself with narcotics, I think benzos should be ruled out as a sleep remedy for you. There are OTC sleep aids like Benadryl (diphenhydramine hydrochloride) and doxylamine succinate. As far as prescription meds there's ambien and lunesta. IMO, ambien has a moderate risk of abuse and some people have weird side effects. (My wife absolutely hated me taking it). Again, in my experience, lunesta is an effective sleep aid for normal insomnia and has a low risk of abuse. (I've tried abusing it, was never successful. :-). Note that I said "for normal insomnia. Narcotic withdrawal sleep issues can be severe and it's possible that none of these remedies will help. There's always a risk is taking any medication. I'd like to be able to tell you that the sleep issues will pass quickly. In reality, normal sleep patterns are one of the last things to return after quitting opiates. It WILL get better but it's one of the harder parts of getting clean from opiates. You've got another week for things to get significantly better and you should feel near normal after 3 months. One thing I can assure you of; You won't find a single person here that says they quit and it wasn't worth it.
Also, many people including myself have found some relief fro insomnia with supplements containing Valerian Root and Melatonin
Mr. Pillguy... Please... be careful as to the advice you give. You tell this poor girl to not take benzos but that taking lunesta or ambien is ok. They both work on the gaba receptor. Benzos (sedatives) work on the a receptor of gaba portion of brain and sleep meds (tranquilizers) act on the z receptors of the gaba portion of the brain. Yes I will give you that the z drugs are not as bad as the a drugs but both have pretty bad withdrawal symptoms. I know about these things because I'm a long term chronic pain patient, and long term benzo and tranq patient, as well as badly physically and mentally dependent, and addicted to all 3. I've been trying to get off the benzos and tranqs for the last year and a half. When I first attempted coming off the tranqs and benzos I began under a drs care because I knew it would be rough. I wound up in the ICU, crashed and was brought back from death 4 times in the first night in ICU. They adjusted my taper on the benzos and tranqs way out til they finally got it down, only after 3 more trips to the hospital for deadly withdrawal symptoms. A year and a half later I am still on a long term taper and am still in withdrawal from the seds and tranqs. I apologize, I didn't mean to come across as a jerk or disrespectful. I was with a girl for 14 years, we always fought over my addictions, mainly because she never lived that lifestyle and was always really well to do for herself. When we met she was already working for the department of defense, and moved up through the ranks through defense threat reduction agency, to us marshall service, to having her own office in the dea. I created a lot of stress with my own addictions and problems. She went to a Dr and got put on ambien and quickly learned that she enjoyed the feeling of how they made her feel. She went back and got on klonopin on top of it and that quickly became her thing. I feel like she did it thinking it would be a temporary way to show me up, almost as if to say...well you do drugs professionally, like a full time job, so I'm gonna do it. I know she would never really want to live that life. Since I knew that when we had a big fight about 2 and a half years back, I decided to let her go feeling that was the best thing I could ever do for her. She really tried to help me to find a better life then i knew, god bless her, but my cards were stacked. Pretty much anytime I hear from her now she's all lit up. It can just be a text and I can tell from how she's talking on text that she's lit. I've lost more friends and family members to this monster than I care to think about. Some are gone for good but I sometimes feel that the ones who are still around are more sad to think about. I gotta wonder how big of a role I played in both cases. She wasn't one meant for this life, I know that. Anyways, I've done more rambling than I knew I needed to apparently. Im sorry for the long ramble, just wanted to comment here because of how big an impact these meds have played in mine and others lives.